MathSciNet Relay Station
MathSciNet bibliographic data
MR1276883 (95e:11063) 11G05
Nagao, Koh-ichi; Kouya, Tomonori An example of elliptic curve over $\bold Q$ with rank $\geq21$. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 4, 104–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement